# SDR UIEA200600172

- Difficulty date: July 8, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 31,101 hours, 4,645 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Disintegrated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B, J
- Precautionary procedure: F

## Discrepancy

NR 1 APU GENERATOR BEARING MSG DURING T/S CHECK, BURNING SMELL INSIDE CABIN SUSPECT APU FIRE.  FLT CREW FOLLOW QRH AND FIRE HANDLE PULLED AND FIRE BOTTLE DISCHARGED.  APU COMPARTMENT CHECKED AND FOUND HEATING DAMAGE.  NR 1 GEN DISINTEGRATED CAUSING DEBRIS IMPACT DAMAGE.
